\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On the ill-posedness result for the BBM equation

Abstract Related Papers Cited by
  • We prove that the initial value problem (IVP) for the BBM equation is ill-posed for data in $H^s(\R)$, $s<0$ in the sense that the flow-map $u_0\mapsto u(t)$ that associates to initial data $u_0$ the solution $u$ cannot be continuous at the origin from $H^s(\R)$ to even $\mathcal{D}'(\R)$ at any fixed $t>0$ small enough. This result is sharp.
    Mathematics Subject Classification: Primary: 35B45, 35Q53; Secondary: 76B15.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. A. Alazman, J. P. Albert, J. L. Bona, M. Chen and J. Wu, Comparisons between the BBM equation and a Boussinesq system, Adv. Differential Equations, 11 (2006), 121-166.

    [2]

    J. Angulo Pava, C. Banquet and M. Scialom, Stability for the modified and fourth Benjamin-Bona-Mahony equations, preprint, 2010.

    [3]

    I. Bejenaru and T. Tao, Sharp well-posedness and ill-posedness results for a quadratic non-linear Schrödinger equation, Jr. Functional Analysis, 233 (2006), 228-259.doi: 10.1016/j.jfa.2005.08.004.

    [4]

    T. B. Benjamin, J. L. Bona and J. J. Mahony, Model equations for long waves in nonlinear dispersive systems, Phil. Trans. Royal Soc. London, 272 (1972), 47-78.doi: 10.1098/rsta.1972.0032.

    [5]

    J. L. Bona, W. G. Pritchard and L. R. Scott, An evaluation of a model equation for water waves, Philos. Trans. Royal Soc. London Series A, 302 (1981), 457-510.doi: 10.1098/rsta.1981.0178.

    [6]

    J. L. Bona and N. Tzvetkov, Sharp well-posedness results for the BBM equation, Discrete and Continuous Dynamical Systems, 23 (2009), 1241-1252.

    [7]

    J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, I. Schrödinger equations, Geom. Funct. Anal., 3 (1993), 107-156.doi: 10.1007/BF01896020.

    [8]

    J. Bourgain, Fourier transform restriction phenomena for certain lattice subsets and applications to nonlinear evolution equations, II. The KdV-equation, Geom. Funct. Anal., 3 (1993), 209-262.doi: 10.1007/BF01895688.

    [9]

    J. Bourgain, Periodic Korteweg-de Vries equation with measures as initial data, Sel. Math., New Ser., 3 (1997), 115-159.doi: 10.1007/s000290050008.

    [10]

    A. Grünrock, M. Panthee and J. D. Silva, On KP-II type equations on cylinders, Ann. Inst. H. Poincaré Anal. Non Linéaire, 26 (2009), 2335-2358.doi: 10.1016/j.anihpc.2009.04.002.

    [11]

    C. E. Kenig, G. Ponce and L. Vega, Well-posedness and scattering results for the generalized Korteweg-de Vries equation via the contraction principle, Comm. Pure Appl. Math., 46 (1993), 527-620.doi: 10.1002/cpa.3160460405.

    [12]

    C. E. Kenig, G. Ponce and L. Vega, A bilinear estimate with application to the KdV equation, J. Amer. Math Soc., 9 (1996), 573-603.doi: 10.1090/S0894-0347-96-00200-7.

    [13]

    F. Linares and M. Panthee, On the Cauchy problem for a coupled system of KdV equations, Commun. Pure Appl. Anal., 3 (2004), 417-431.doi: 10.3934/cpaa.2004.3.417.

    [14]

    L. Molinet, Sharp ill-posedness result for the periodic Benjamin-Ono equation, J. Funct. Anal., 257 (2009), 3488-3516.doi: 10.1016/j.jfa.2009.08.018.

    [15]

    L. Molinet and F. Ribaud, On the low regularity of the Korteweg-de Vries-Burgers equation, Int. Math. Res. Not., 2002 (2002), 1979-2005.doi: 10.1155/S1073792802112104.

    [16]

    L. Molinet, J. C. Saut and N. Tzvetkov, Ill-posedness issues for the Benjamin-Ono and related equations, SIAM J. Math. Anal., 33 (2001), 982-988.doi: 10.1137/S0036141001385307.

    [17]

    L. Molinet, J. C. Saut and N. Tzvetkov, Well-posedness and ill-posedness results for the Kadomtsev-Petviashvili-I equation, Duke Math. J., 115 (2002), 353-384.doi: 10.1215/S0012-7094-02-11525-7.

    [18]

    L. Molinet and S. VentoSharp ill-posedness and well-posedness results for the KdV-Burgers equation: The real line case, preprint, arXiv:0911.5256.

    [19]

    L. Molinet and S. VentoSharp ill-posedness and well-posedness results for the KdV-Burgers equation: The periodic case, preprint, arXiv:1005.4805.

    [20]

    D. RoumegouxA symplectic non-squeezing theorem for BBM equation, preprint, arXiv:1007.1359.

    [21]

    H. Takaoka, Global well-posedness for Schrödinger equations with derivative in a nonlinear term and data in low-order Sobolev spaces, Electronic Jr. Diff. Eqn., 42 (2001), 1-23.

    [22]

    N. Tzvetkov, Remark on the local ill-posedness for KdV equation, C. R. Acad. Sci. Paris Ser. I, 329 (1999), 1043-1047.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(99) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return